Enter NEW5 at Checkout for 5% OFF & Free Shipping Australia Wide

{"id":8351996575895,"title":"New Bron Liquid Ace 120mL","handle":"new-bron-liquid-ace-120ml","description":"\u003ch2\u003e New Bron Liquid Ace 120mL \u003c\/h2\u003e\u003ch3\u003e \u003cspan\u003eProduct Description\u003c\/span\u003e \u003c\/h3\u003e \u003cp\u003e \u003cspan\u003eAntitussive expectorant \u003cbr\u003e●Painful cough Not only is it bothersome, but it also prevents you from sleeping well and drains your physical strength. \u003cbr\u003eAlso, sputum stuck in the throat is very unpleasant. \u003cbr\u003e●New Bron Liquid Ace is an easy-to-swallow syrup that is effective against coughs and phlegm and contains ingredients that calm coughs and promote sputum excretion. \u003cbr\u003e\u003c\/span\u003e \u003c\/p\u003e \u003ch3\u003e \u003cspan\u003eAbout the Sale of Pharmaceutical Products\u003c\/span\u003e \u003c\/h3\u003e \u003cp\u003e \u003cspan\u003e\u003cbr\u003e\u003c\/span\u003e\u003cspan class=\"a -text-bold\"\u003e●Precautions\u003c\/span\u003e\u003cspan\u003e\u003cbr\u003e■■Things you should not do■■\u003cbr\u003e(If you do not follow these precautions, your current symptoms may worsen, side effects, or accidents may occur. )\u003cbr\u003e1.Do not take this medicine for the following people\u003cbr\u003eChildren under 12 years of age. \u003cbr\u003e2. Do not use any of the following medicines while taking this drug. Other antitussive expectorants, cold medicines, sedatives, oral medicines containing antihistamines, etc. (for rhinitis). br\u0026gt; Oral medicine, motion sickness medicine, allergy medicine, hypnotic sedative, etc.)\u003cbr\u003e3. Do not operate a vehicle or machinery after taking this medicine\u003cbr\u003e (You may experience drowsiness, etc.)\u003cbr\u003e 4. Do not take this drug if you are breastfeeding, or avoid breastfeeding if you take this drug. 5. Do not take an overdose or use it for a long time. )\u003cbr\u003e■■Things to consult■■\u003cbr\u003e1.The following people should consult a doctor, pharmacist, or registered salesperson before taking the drug.\u003cbr\u003e (1) Consult a doctor. People receiving treatment. \u003cbr\u003e (2) Pregnant women or people who appear to be pregnant. \u003cbr\u003e (3) Persons who have had allergic symptoms due to medicines, etc. \u003cbr\u003e (4) Persons with the following symptoms. \u003cbr\u003e High fever, difficulty urinating\u003cbr\u003e (5) Persons with the following diagnosis. \u003cbr\u003e Glaucoma, respiratory dysfunction, obstructive sleep apnea syndrome, obesity\u003cbr\u003e2. If the following symptoms appear after taking the drug, it may be a side effect, so stop taking it immediately\u003cbr\u003e Please consult your doctor, pharmacist, or registered salesperson with this instruction manual\u003cbr\u003e\u003cbr\u003e Related areas...Symptoms\u003cbr\u003e Skin...rash\/redness, itching\u003cbr\u003e Digestive system\/ ...Nausea, vomiting, loss of appetite\u003cbr\u003ePsychiatric and nervous system...dizziness\u003cbr\u003eUrinary system...difficulty urinating\u003cbr\u003e\u003cbr\u003eIn rare cases, the following serious symptoms may occur. \u003cbr\u003e In that case, please see a doctor immediately. \u003cbr\u003e\u003cbr\u003e Symptom name...Symptoms\u003cbr\u003e Aplastic anemia...bruising, nosebleeds, bleeding gums, fever, pale skin and mucous membranes\u003cbr\u003e Visibility, fatigue, palpitations, You may experience shortness of breath, feel sick and dizzy, and have blood in your urine. \u003cbr\u003e\u003cbr\u003e Agranulocytosis: Sudden onset of high fever, chills, sore throat, etc. \u003cbr\u003e\u003cbr\u003e Respiratory depression: Shortness of breath, difficulty breathing, etc. appear. \u003cbr\u003e\u003cbr\u003e3. After taking this medicine, the following symptoms may appear. If these symptoms persist or worsen, stop taking this medicine and keep this instruction manual with you. Consult your doctor, pharmacist or registered seller\u003cbr\u003e Constipation, dry mouth, drowsiness\u003cbr\u003e\u003cbr\u003eIf your symptoms do not improve even after taking 4.5 to 6 times, stop taking the drug. , please consult your doctor, pharmacist, or registered salesperson with this instruction manual\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003c\/span\u003e\u003cspan class=\"a-text-bold\"\u003e●Efficacy\/ Effects\u003c\/span\u003e\u003cspan\u003e\u003cbr\u003eCough, phlegm\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003c\/span\u003e\u003cspan class=\"a-text-bold\"\u003e●Dosage and administration\u003c\/span\u003e\u003cspan\u003e \u003cbr\u003eMeasure the following doses using the included graduated cup and take each dose three times a day after meals. \u003cbr\u003eIn some cases, you may take this medicine up to 6 times a day, but in this case, please wait at least 4 hours between doses. \u003cbr\u003eAge: Single dose\u003cbr\u003eAdults (15 years and older): 10 mL\u003cbr\u003e12 to 14 years old: 6.6 mL\u003cbr\u003eUnder 12 years old: Do not take \u0026gt;\u003cbr\u003e*Please wash the graduated cup with water after each use and keep it clean together with this drug. \u003cbr\u003e\u003cbr\u003e\u0026lt;Precautions related to usage and administration\u0026gt;\u003cbr\u003e(1) Please strictly follow the usage and administration instructions. \u003cbr\u003e(2) When giving this product to children, please use it under the guidance and supervision of their parents. \u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003c\/span\u003e\u003cspan class=\"a-text-bold\"\u003e●Ingredients\/Amount\u003c\/span\u003e\u003cspan\u003e\u003cbr\u003eIn 60mL\u003cbr\u003eIngredients in 60mL ...Action\u003cbr\u003eDihydrocodeine phosphate...30mg\u003cbr\u003e...Acts on the cough center in the medulla oblongata and suppresses the occurrence of cough. \u003cbr\u003e\u003cbr\u003eGuaifenesin...170mg\u003cbr\u003e...It enhances the secretory function of the respiratory mucosa, dilutes sputum, and promotes its excretion. \u003cbr\u003e\u003cbr\u003eChlorpheniramine maleate...12mg\u003cbr\u003e...Relieves allergic cough. \u003cbr\u003e\u003cbr\u003eAnhydrous caffeine...62mg\u003cbr\u003e... Helps the functions of other ingredients. \u003cbr\u003e\u003cbr\u003eAdditives: Fructose glucose corn syrup, alcohol, propylene glycol, Na chloride, citric acid, \u003cbr\u003eSodium benzoate, parabens, ethyl vanillin, caramel, vanillin, l-menthol, fragrance\u003cbr\u003e\u0026lt; br\u0026gt;\u003cbr\u003e\u003c\/span\u003e\u003cspan class=\"a-text-bold\"\u003e● Precautions for storage and handling\u003c\/span\u003e\u003cspan\u003e\u003cbr\u003e(1) Place the cap in a cool place away from direct sunlight. Store it tightly. \u003cbr\u003e(2) Please keep out of reach of children. \u003cbr\u003e(3) Do not replace it with another container. \u003cbr\u003e (This may cause misuse or change in quality.) \u003cbr\u003e (4) When closing the cap, wipe the mouth of the bottle thoroughly before closing. If you close the cap with the chemical solution attached to the mouth of the bottle, it may be difficult to open the bottle in rare cases. \u003cbr\u003e Also, if the container is not tightened properly, the contents may leak or become contaminated. \u003cbr\u003e(5) Do not take the product after the expiration date. \u003cbr\u003e\u003cbr\u003e[Other package insert contents]\u003cbr\u003eFor the treatment of cough and phlegm...\u003cbr\u003eIn addition to taking this drug, be careful of the following. \u003cbr\u003e● Get enough sleep and nutrition, and try to recover your physical strength. \u003cbr\u003e●When indoors, be careful not to dry the air and keep it clean to avoid accumulating house dust. \u003cbr\u003e●Please take care of your throat by gargling. Avoid activities that hurt your throat, such as smoking. \u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003c\/span\u003e\u003cspan class=\"a-text-bold\"\u003e●Contact information\u003c\/span\u003e\u003cspan\u003e\u003cbr\u003ePlease contact the store where you purchased the product or the customer service center. Please contact us. \u003cbr\u003eSS Pharmaceutical Co., Ltd. Customer Service Office\u003cbr\u003e3-20-2 Nishi-Shinjuku, Shinjuku-ku, Tokyo 163-1488\u003cbr\u003e0120-028-193\u003cbr\u003e9:00 to 17:30 (Saturday, (excluding Sundays and holidays)\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003c\/span\u003e \u003c\/p\u003e \u003cdiv data-a-expander-name=\"toggle_description\" class=\"a-row a-expander-container a-expander -extend-container\"\u003e \u003cscript\u003e P.when('A').execute(function(A) { A.on('a:expander:toggle_description:toggle:collapse', function(data) { window.scroll( 0, data.expander.$expander[0].offsetTop-100); }); }); \u003c\/script\u003e \u003cdiv aria-expanded=\"false\" class=\"a-expander-content a-expander-extend- content\" style=\"display:none\"\u003e \u003ch3\u003e \u003cspan\u003eIndications\u003c\/span\u003e \u003c\/h3\u003e \u003cp\u003e \u003cspan\u003eFor more information about the side effect relief system, please contact PMDA. Toll-free number 0120-149-931 Please check the phone number carefully before calling. Reception hours: 9:00 a.m. to 5:00 p.m. \/ Monday to Friday (excluding holidays and year-end and New Year holidays) Email: kyufu@pmda.go.jp\u003c\/span\u003e \u003c\/p\u003e \u003ch3\u003e \u003cspan\u003eIngredients\u0026lt; \/span\u0026gt; \u003c\/span\u003e\n\u003c\/h3\u003e \u003cp\u003e \u003cspan\u003e・\u003c\/span\u003e \u003c\/p\u003e \u003ch3\u003e \u003cspan\u003eLegal Disclaimer\u003c\/span\u003e \u003c\/h3\u003e \u003cp\u003e \u003cspan\u003eWhen using Please read the instructions for the medicine carefully before use. If you have any inquiries after purchasing, please contact the store where you purchased the product. \u003c\/span\u003e \u003c\/p\u003e \u003c\/div\u003e \u003ca data-csa-c-func-deps=\"aui-da-a-expander-toggle\" data-csa-c-type=\"widget\" data-csa- interaction-events=\"click\" aria-expanded=\"false\" role=\"button\" href=\"javascript:void(0)\" data-action=\"a-expander-toggle\" class=\"a-expander-header a- declarative a-expander-extend-header\" data-a-expander-toggle='{\"allowLinkDefault\":true, \"expand_prompt\":\"See more\", \"collapse_prompt\":\"See less\"}' data\u003e\u003ci class=\"a-icon a-icon-extender-expand\"\u003e\u003c\/i\u003e\u003cspan class=\"a-expander-prompt\"\u003e See more\u003c\/span\u003e\u003c\/a\u003e \u003c\/div\u003e\u003cul class=\"a-unordered-list a-vertical a-spacing-mini\"\u003e \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Contents: 120ml \u003c\/span\u003e\u003c\/li\u003e \u003c\/ul\u003e","published_at":"2024-04-28T15:17:08+10:00","created_at":"2024-04-28T15:17:16+10:00","vendor":"BRON","type":"Health Beauty","tags":["F2A","healthJAPAN_March2024"],"price":12600,"price_min":12600,"price_max":12600,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":44140019056791,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"jp-B00B0L3M80","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"New Bron Liquid Ace 120mL","public_title":null,"options":["Default Title"],"price":12600,"weight":0,"compare_at_price":null,"inventory_management":"shopify","barcode":null,"requires_selling_plan":false,"selling_plan_allocations":[]}],"images":["\/\/newnestshop.com\/cdn\/shop\/files\/jp-B00B0L3M80.jpg?v=1714347899","\/\/newnestshop.com\/cdn\/shop\/files\/71IXAPMjz0L._AC_SY879.jpg?v=1714281436","\/\/newnestshop.com\/cdn\/shop\/files\/718S0yKKriL._AC_SY879.jpg?v=1714281436","\/\/newnestshop.com\/cdn\/shop\/files\/71IaayWbY3L._AC_SY879.jpg?v=1714281436","\/\/newnestshop.com\/cdn\/shop\/files\/61zHbHFMy2L._AC_SX679.jpg?v=1714281436","\/\/newnestshop.com\/cdn\/shop\/files\/81wNk8QYf-L._AC_SX679.jpg?v=1714281436"],"featured_image":"\/\/newnestshop.com\/cdn\/shop\/files\/jp-B00B0L3M80.jpg?v=1714347899","options":["Title"],"media":[{"alt":"New Bron Liquid Ace 120mL - NewNest Australia","id":34275854844055,"position":1,"preview_image":{"aspect_ratio":0.684,"height":879,"width":601,"src":"\/\/newnestshop.com\/cdn\/shop\/files\/jp-B00B0L3M80.jpg?v=1714347899"},"aspect_ratio":0.684,"height":879,"media_type":"image","src":"\/\/newnestshop.com\/cdn\/shop\/files\/jp-B00B0L3M80.jpg?v=1714347899","width":601},{"alt":"New Bron Liquid Ace 120mL - NewNest Australia","id":34268882567319,"position":2,"preview_image":{"aspect_ratio":0.321,"height":879,"width":282,"src":"\/\/newnestshop.com\/cdn\/shop\/files\/71IXAPMjz0L._AC_SY879.jpg?v=1714281436"},"aspect_ratio":0.321,"height":879,"media_type":"image","src":"\/\/newnestshop.com\/cdn\/shop\/files\/71IXAPMjz0L._AC_SY879.jpg?v=1714281436","width":282},{"alt":"New Bron Liquid Ace 120mL - NewNest Australia","id":34268882600087,"position":3,"preview_image":{"aspect_ratio":0.354,"height":879,"width":311,"src":"\/\/newnestshop.com\/cdn\/shop\/files\/718S0yKKriL._AC_SY879.jpg?v=1714281436"},"aspect_ratio":0.354,"height":879,"media_type":"image","src":"\/\/newnestshop.com\/cdn\/shop\/files\/718S0yKKriL._AC_SY879.jpg?v=1714281436","width":311},{"alt":"New Bron Liquid Ace 120mL - NewNest Australia","id":34268882632855,"position":4,"preview_image":{"aspect_ratio":0.324,"height":879,"width":285,"src":"\/\/newnestshop.com\/cdn\/shop\/files\/71IaayWbY3L._AC_SY879.jpg?v=1714281436"},"aspect_ratio":0.324,"height":879,"media_type":"image","src":"\/\/newnestshop.com\/cdn\/shop\/files\/71IaayWbY3L._AC_SY879.jpg?v=1714281436","width":285},{"alt":"New Bron Liquid Ace 120mL - NewNest Australia","id":34268882665623,"position":5,"preview_image":{"aspect_ratio":0.918,"height":740,"width":679,"src":"\/\/newnestshop.com\/cdn\/shop\/files\/61zHbHFMy2L._AC_SX679.jpg?v=1714281436"},"aspect_ratio":0.918,"height":740,"media_type":"image","src":"\/\/newnestshop.com\/cdn\/shop\/files\/61zHbHFMy2L._AC_SX679.jpg?v=1714281436","width":679},{"alt":"New Bron Liquid Ace 120mL - NewNest Australia","id":34268882698391,"position":6,"preview_image":{"aspect_ratio":1.536,"height":442,"width":679,"src":"\/\/newnestshop.com\/cdn\/shop\/files\/81wNk8QYf-L._AC_SX679.jpg?v=1714281436"},"aspect_ratio":1.536,"height":442,"media_type":"image","src":"\/\/newnestshop.com\/cdn\/shop\/files\/81wNk8QYf-L._AC_SX679.jpg?v=1714281436","width":679}],"requires_selling_plan":false,"selling_plan_groups":[],"content":"\u003ch2\u003e New Bron Liquid Ace 120mL \u003c\/h2\u003e\u003ch3\u003e \u003cspan\u003eProduct Description\u003c\/span\u003e \u003c\/h3\u003e \u003cp\u003e \u003cspan\u003eAntitussive expectorant \u003cbr\u003e●Painful cough Not only is it bothersome, but it also prevents you from sleeping well and drains your physical strength. \u003cbr\u003eAlso, sputum stuck in the throat is very unpleasant. \u003cbr\u003e●New Bron Liquid Ace is an easy-to-swallow syrup that is effective against coughs and phlegm and contains ingredients that calm coughs and promote sputum excretion. \u003cbr\u003e\u003c\/span\u003e \u003c\/p\u003e \u003ch3\u003e \u003cspan\u003eAbout the Sale of Pharmaceutical Products\u003c\/span\u003e \u003c\/h3\u003e \u003cp\u003e \u003cspan\u003e\u003cbr\u003e\u003c\/span\u003e\u003cspan class=\"a -text-bold\"\u003e●Precautions\u003c\/span\u003e\u003cspan\u003e\u003cbr\u003e■■Things you should not do■■\u003cbr\u003e(If you do not follow these precautions, your current symptoms may worsen, side effects, or accidents may occur. )\u003cbr\u003e1.Do not take this medicine for the following people\u003cbr\u003eChildren under 12 years of age. \u003cbr\u003e2. Do not use any of the following medicines while taking this drug. Other antitussive expectorants, cold medicines, sedatives, oral medicines containing antihistamines, etc. (for rhinitis). br\u0026gt; Oral medicine, motion sickness medicine, allergy medicine, hypnotic sedative, etc.)\u003cbr\u003e3. Do not operate a vehicle or machinery after taking this medicine\u003cbr\u003e (You may experience drowsiness, etc.)\u003cbr\u003e 4. Do not take this drug if you are breastfeeding, or avoid breastfeeding if you take this drug. 5. Do not take an overdose or use it for a long time. )\u003cbr\u003e■■Things to consult■■\u003cbr\u003e1.The following people should consult a doctor, pharmacist, or registered salesperson before taking the drug.\u003cbr\u003e (1) Consult a doctor. People receiving treatment. \u003cbr\u003e (2) Pregnant women or people who appear to be pregnant. \u003cbr\u003e (3) Persons who have had allergic symptoms due to medicines, etc. \u003cbr\u003e (4) Persons with the following symptoms. \u003cbr\u003e High fever, difficulty urinating\u003cbr\u003e (5) Persons with the following diagnosis. \u003cbr\u003e Glaucoma, respiratory dysfunction, obstructive sleep apnea syndrome, obesity\u003cbr\u003e2. If the following symptoms appear after taking the drug, it may be a side effect, so stop taking it immediately\u003cbr\u003e Please consult your doctor, pharmacist, or registered salesperson with this instruction manual\u003cbr\u003e\u003cbr\u003e Related areas...Symptoms\u003cbr\u003e Skin...rash\/redness, itching\u003cbr\u003e Digestive system\/ ...Nausea, vomiting, loss of appetite\u003cbr\u003ePsychiatric and nervous system...dizziness\u003cbr\u003eUrinary system...difficulty urinating\u003cbr\u003e\u003cbr\u003eIn rare cases, the following serious symptoms may occur. \u003cbr\u003e In that case, please see a doctor immediately. \u003cbr\u003e\u003cbr\u003e Symptom name...Symptoms\u003cbr\u003e Aplastic anemia...bruising, nosebleeds, bleeding gums, fever, pale skin and mucous membranes\u003cbr\u003e Visibility, fatigue, palpitations, You may experience shortness of breath, feel sick and dizzy, and have blood in your urine. \u003cbr\u003e\u003cbr\u003e Agranulocytosis: Sudden onset of high fever, chills, sore throat, etc. \u003cbr\u003e\u003cbr\u003e Respiratory depression: Shortness of breath, difficulty breathing, etc. appear. \u003cbr\u003e\u003cbr\u003e3. After taking this medicine, the following symptoms may appear. If these symptoms persist or worsen, stop taking this medicine and keep this instruction manual with you. Consult your doctor, pharmacist or registered seller\u003cbr\u003e Constipation, dry mouth, drowsiness\u003cbr\u003e\u003cbr\u003eIf your symptoms do not improve even after taking 4.5 to 6 times, stop taking the drug. , please consult your doctor, pharmacist, or registered salesperson with this instruction manual\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003c\/span\u003e\u003cspan class=\"a-text-bold\"\u003e●Efficacy\/ Effects\u003c\/span\u003e\u003cspan\u003e\u003cbr\u003eCough, phlegm\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003c\/span\u003e\u003cspan class=\"a-text-bold\"\u003e●Dosage and administration\u003c\/span\u003e\u003cspan\u003e \u003cbr\u003eMeasure the following doses using the included graduated cup and take each dose three times a day after meals. \u003cbr\u003eIn some cases, you may take this medicine up to 6 times a day, but in this case, please wait at least 4 hours between doses. \u003cbr\u003eAge: Single dose\u003cbr\u003eAdults (15 years and older): 10 mL\u003cbr\u003e12 to 14 years old: 6.6 mL\u003cbr\u003eUnder 12 years old: Do not take \u0026gt;\u003cbr\u003e*Please wash the graduated cup with water after each use and keep it clean together with this drug. \u003cbr\u003e\u003cbr\u003e\u0026lt;Precautions related to usage and administration\u0026gt;\u003cbr\u003e(1) Please strictly follow the usage and administration instructions. \u003cbr\u003e(2) When giving this product to children, please use it under the guidance and supervision of their parents. \u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003c\/span\u003e\u003cspan class=\"a-text-bold\"\u003e●Ingredients\/Amount\u003c\/span\u003e\u003cspan\u003e\u003cbr\u003eIn 60mL\u003cbr\u003eIngredients in 60mL ...Action\u003cbr\u003eDihydrocodeine phosphate...30mg\u003cbr\u003e...Acts on the cough center in the medulla oblongata and suppresses the occurrence of cough. \u003cbr\u003e\u003cbr\u003eGuaifenesin...170mg\u003cbr\u003e...It enhances the secretory function of the respiratory mucosa, dilutes sputum, and promotes its excretion. \u003cbr\u003e\u003cbr\u003eChlorpheniramine maleate...12mg\u003cbr\u003e...Relieves allergic cough. \u003cbr\u003e\u003cbr\u003eAnhydrous caffeine...62mg\u003cbr\u003e... Helps the functions of other ingredients. \u003cbr\u003e\u003cbr\u003eAdditives: Fructose glucose corn syrup, alcohol, propylene glycol, Na chloride, citric acid, \u003cbr\u003eSodium benzoate, parabens, ethyl vanillin, caramel, vanillin, l-menthol, fragrance\u003cbr\u003e\u0026lt; br\u0026gt;\u003cbr\u003e\u003c\/span\u003e\u003cspan class=\"a-text-bold\"\u003e● Precautions for storage and handling\u003c\/span\u003e\u003cspan\u003e\u003cbr\u003e(1) Place the cap in a cool place away from direct sunlight. Store it tightly. \u003cbr\u003e(2) Please keep out of reach of children. \u003cbr\u003e(3) Do not replace it with another container. \u003cbr\u003e (This may cause misuse or change in quality.) \u003cbr\u003e (4) When closing the cap, wipe the mouth of the bottle thoroughly before closing. If you close the cap with the chemical solution attached to the mouth of the bottle, it may be difficult to open the bottle in rare cases. \u003cbr\u003e Also, if the container is not tightened properly, the contents may leak or become contaminated. \u003cbr\u003e(5) Do not take the product after the expiration date. \u003cbr\u003e\u003cbr\u003e[Other package insert contents]\u003cbr\u003eFor the treatment of cough and phlegm...\u003cbr\u003eIn addition to taking this drug, be careful of the following. \u003cbr\u003e● Get enough sleep and nutrition, and try to recover your physical strength. \u003cbr\u003e●When indoors, be careful not to dry the air and keep it clean to avoid accumulating house dust. \u003cbr\u003e●Please take care of your throat by gargling. Avoid activities that hurt your throat, such as smoking. \u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003c\/span\u003e\u003cspan class=\"a-text-bold\"\u003e●Contact information\u003c\/span\u003e\u003cspan\u003e\u003cbr\u003ePlease contact the store where you purchased the product or the customer service center. Please contact us. \u003cbr\u003eSS Pharmaceutical Co., Ltd. Customer Service Office\u003cbr\u003e3-20-2 Nishi-Shinjuku, Shinjuku-ku, Tokyo 163-1488\u003cbr\u003e0120-028-193\u003cbr\u003e9:00 to 17:30 (Saturday, (excluding Sundays and holidays)\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003c\/span\u003e \u003c\/p\u003e \u003cdiv data-a-expander-name=\"toggle_description\" class=\"a-row a-expander-container a-expander -extend-container\"\u003e \u003cscript\u003e P.when('A').execute(function(A) { A.on('a:expander:toggle_description:toggle:collapse', function(data) { window.scroll( 0, data.expander.$expander[0].offsetTop-100); }); }); \u003c\/script\u003e \u003cdiv aria-expanded=\"false\" class=\"a-expander-content a-expander-extend- content\" style=\"display:none\"\u003e \u003ch3\u003e \u003cspan\u003eIndications\u003c\/span\u003e \u003c\/h3\u003e \u003cp\u003e \u003cspan\u003eFor more information about the side effect relief system, please contact PMDA. Toll-free number 0120-149-931 Please check the phone number carefully before calling. Reception hours: 9:00 a.m. to 5:00 p.m. \/ Monday to Friday (excluding holidays and year-end and New Year holidays) Email: kyufu@pmda.go.jp\u003c\/span\u003e \u003c\/p\u003e \u003ch3\u003e \u003cspan\u003eIngredients\u0026lt; \/span\u0026gt; \u003c\/span\u003e\n\u003c\/h3\u003e \u003cp\u003e \u003cspan\u003e・\u003c\/span\u003e \u003c\/p\u003e \u003ch3\u003e \u003cspan\u003eLegal Disclaimer\u003c\/span\u003e \u003c\/h3\u003e \u003cp\u003e \u003cspan\u003eWhen using Please read the instructions for the medicine carefully before use. If you have any inquiries after purchasing, please contact the store where you purchased the product. \u003c\/span\u003e \u003c\/p\u003e \u003c\/div\u003e \u003ca data-csa-c-func-deps=\"aui-da-a-expander-toggle\" data-csa-c-type=\"widget\" data-csa- interaction-events=\"click\" aria-expanded=\"false\" role=\"button\" href=\"javascript:void(0)\" data-action=\"a-expander-toggle\" class=\"a-expander-header a- declarative a-expander-extend-header\" data-a-expander-toggle='{\"allowLinkDefault\":true, \"expand_prompt\":\"See more\", \"collapse_prompt\":\"See less\"}' data\u003e\u003ci class=\"a-icon a-icon-extender-expand\"\u003e\u003c\/i\u003e\u003cspan class=\"a-expander-prompt\"\u003e See more\u003c\/span\u003e\u003c\/a\u003e \u003c\/div\u003e\u003cul class=\"a-unordered-list a-vertical a-spacing-mini\"\u003e \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Contents: 120ml \u003c\/span\u003e\u003c\/li\u003e \u003c\/ul\u003e"}

New Bron Liquid Ace 120mL

In Stock. Leaves warehouse within 2 - 3 business days

$126.00 AUD
Maximum quantity available reached.
Free Shipping Australia Wide
100% Safe & Secure Checkout
100 Days Return Policy *
1 Year Warranty *

New Bron Liquid Ace 120mL

Product Description

Antitussive expectorant
●Painful cough Not only is it bothersome, but it also prevents you from sleeping well and drains your physical strength.
Also, sputum stuck in the throat is very unpleasant.
●New Bron Liquid Ace is an easy-to-swallow syrup that is effective against coughs and phlegm and contains ingredients that calm coughs and promote sputum excretion.

About the Sale of Pharmaceutical Products


●Precautions
■■Things you should not do■■
(If you do not follow these precautions, your current symptoms may worsen, side effects, or accidents may occur. )
1.Do not take this medicine for the following people
Children under 12 years of age.
2. Do not use any of the following medicines while taking this drug. Other antitussive expectorants, cold medicines, sedatives, oral medicines containing antihistamines, etc. (for rhinitis). br> Oral medicine, motion sickness medicine, allergy medicine, hypnotic sedative, etc.)
3. Do not operate a vehicle or machinery after taking this medicine
(You may experience drowsiness, etc.)
4. Do not take this drug if you are breastfeeding, or avoid breastfeeding if you take this drug. 5. Do not take an overdose or use it for a long time. )
■■Things to consult■■
1.The following people should consult a doctor, pharmacist, or registered salesperson before taking the drug.
(1) Consult a doctor. People receiving treatment.
(2) Pregnant women or people who appear to be pregnant.
(3) Persons who have had allergic symptoms due to medicines, etc.
(4) Persons with the following symptoms.
High fever, difficulty urinating
(5) Persons with the following diagnosis.
Glaucoma, respiratory dysfunction, obstructive sleep apnea syndrome, obesity
2. If the following symptoms appear after taking the drug, it may be a side effect, so stop taking it immediately
Please consult your doctor, pharmacist, or registered salesperson with this instruction manual

Related areas...Symptoms
Skin...rash/redness, itching
Digestive system/ ...Nausea, vomiting, loss of appetite
Psychiatric and nervous system...dizziness
Urinary system...difficulty urinating

In rare cases, the following serious symptoms may occur.
In that case, please see a doctor immediately.

Symptom name...Symptoms
Aplastic anemia...bruising, nosebleeds, bleeding gums, fever, pale skin and mucous membranes
Visibility, fatigue, palpitations, You may experience shortness of breath, feel sick and dizzy, and have blood in your urine.

Agranulocytosis: Sudden onset of high fever, chills, sore throat, etc.

Respiratory depression: Shortness of breath, difficulty breathing, etc. appear.

3. After taking this medicine, the following symptoms may appear. If these symptoms persist or worsen, stop taking this medicine and keep this instruction manual with you. Consult your doctor, pharmacist or registered seller
Constipation, dry mouth, drowsiness

If your symptoms do not improve even after taking 4.5 to 6 times, stop taking the drug. , please consult your doctor, pharmacist, or registered salesperson with this instruction manual


●Efficacy/ Effects
Cough, phlegm


●Dosage and administration
Measure the following doses using the included graduated cup and take each dose three times a day after meals.
In some cases, you may take this medicine up to 6 times a day, but in this case, please wait at least 4 hours between doses.
Age: Single dose
Adults (15 years and older): 10 mL
12 to 14 years old: 6.6 mL
Under 12 years old: Do not take >
*Please wash the graduated cup with water after each use and keep it clean together with this drug.

<Precautions related to usage and administration>
(1) Please strictly follow the usage and administration instructions.
(2) When giving this product to children, please use it under the guidance and supervision of their parents.


●Ingredients/Amount
In 60mL
Ingredients in 60mL ...Action
Dihydrocodeine phosphate...30mg
...Acts on the cough center in the medulla oblongata and suppresses the occurrence of cough.

Guaifenesin...170mg
...It enhances the secretory function of the respiratory mucosa, dilutes sputum, and promotes its excretion.

Chlorpheniramine maleate...12mg
...Relieves allergic cough.

Anhydrous caffeine...62mg
... Helps the functions of other ingredients.

Additives: Fructose glucose corn syrup, alcohol, propylene glycol, Na chloride, citric acid,
Sodium benzoate, parabens, ethyl vanillin, caramel, vanillin, l-menthol, fragrance
< br>
● Precautions for storage and handling
(1) Place the cap in a cool place away from direct sunlight. Store it tightly.
(2) Please keep out of reach of children.
(3) Do not replace it with another container.
(This may cause misuse or change in quality.)
(4) When closing the cap, wipe the mouth of the bottle thoroughly before closing. If you close the cap with the chemical solution attached to the mouth of the bottle, it may be difficult to open the bottle in rare cases.
Also, if the container is not tightened properly, the contents may leak or become contaminated.
(5) Do not take the product after the expiration date.

[Other package insert contents]
For the treatment of cough and phlegm...
In addition to taking this drug, be careful of the following.
● Get enough sleep and nutrition, and try to recover your physical strength.
●When indoors, be careful not to dry the air and keep it clean to avoid accumulating house dust.
●Please take care of your throat by gargling. Avoid activities that hurt your throat, such as smoking.


●Contact information
Please contact the store where you purchased the product or the customer service center. Please contact us.
SS Pharmaceutical Co., Ltd. Customer Service Office
3-20-2 Nishi-Shinjuku, Shinjuku-ku, Tokyo 163-1488
0120-028-193
9:00 to 17:30 (Saturday, (excluding Sundays and holidays)


  • Contents: 120ml

Buy with confidence as this product comes with 18 months full local warranty in Australia & New Zealand (unless otherwise stated in the overview).

This product also comes with the benefits of the CocoonPower Warranty. For further details please read our Warranty Guidelines.

You can also purchase 3 Year Extended Care. If you are interested please see our Extended Care Information.